Asymptotic and numerical analysis of thermoelastic waves in an isotropic plate

Salnikov, V.V. and Scott, N. (2006) Asymptotic and numerical analysis of thermoelastic waves in an isotropic plate. IMA Journal of Applied Mathematics, 71 (3). pp. 409-433. ISSN 0272-4960

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 21 Apr 2020 19:51
URI: https://ueaeprints.uea.ac.uk/id/eprint/20812
DOI: 10.1093/imamat/hxh105

Actions (login required)

View Item View Item